# SDR REXA2022062701360

- Difficulty date: June 12, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, FUSELAGE SIDE FAILS INSPECTION. AFT 12 LUGS FAIL. 	REMOVED & REPLACED PAX DOOR FUSELAGE SIDE HINGE IAW CRJ 900 SRM 51-42-21-001-001-A01 & 53-21-23-201-007-A01.
